# SDR IPXA2023112923402

- Difficulty date: October 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 65,462 hours, 22,168 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**LH SIDE OF FUSELAGE AFT OF ADP EXHAUST PANEL 195PL DAMAGED***SM40/LMX10***AWP REQ#471333*** COMPLIED WITH EO. 88576 REQ 2, REFERENCE BARCODE T3F18E003D7WD FOR NEW DEFERRAL.
